Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 67, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Aug 30, 2013, 4:18 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 30, 2013, 4:18 PM CDT (21:18 UTC)
- Expired
- Aug 30, 2013, 5:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kenosha County, WI, Racine County, WI, Rock County, WI, Walworth County, WI
The radar
The Milwaukee radar (KMKX), 51 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 30, 4:23 PM CDT | HAIL 1.5 | 3 W Millard, WI | |
| Aug 30, 4:30 PM CDT | TSTM WND DMG | 1 N Twin Lakes, WI | DAMAGE TO RANDALL SCHOOL ROOF ALLOWED WATER TO LEAK INTO BUILDING. TIME ESTIMATED. |
| Aug 30, 4:40 PM CDT | TSTM WND DMG | Sw Delavan, WI | SIX INCH TREE ACROSS ROAD |
| Aug 30, 4:40 PM CDT | HAIL 1.5 | Delavan, WI | |
| Aug 30, 4:45 PM CDT | HAIL 1 | Delavan, WI | |
| Aug 30, 4:50 PM CDT | TSTM WND DMG | Paddock Lake, WI | 20 FT TALL LARGE TREE DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 30, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1815 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 723 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.5
The text
As transmitted, in the capitals the NWS used until 2016.
277
WUUS53 KMKX 302118
SVRMKX
WIC059-101-105-127-302200-
/O.NEW.KMKX.SV.W.0067.130830T2118Z-130830T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
418 PM CDT FRI AUG 30 2013
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KENOSHA COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN RACINE COUNTY IN SOUTHEAST WISCONSIN...
EAST CENTRAL ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 500 PM CDT
* AT 414 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STURTEVANT TO 5 MILES NORTH OF SILVER LAKE TO
ELKHORN TO 6 MILES NORTH OF DARIEN TO MILTON...AND MOVING SOUTHEAST
AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
PADDOCK LAKE AND COMO AROUND 425 PM CDT.
SILVER LAKE AND LAKE GENEVA AROUND 430 PM CDT.
KENOSHA AIRPORT AND WILLIAMS BAY AROUND 435 PM CDT.
PLEASANT PRAIRIE AND TWIN LAKES AROUND 440 PM CDT.
DOWNTOWN KENOSHA AND WALWORTH AROUND 445 PM CDT.
SHARON AROUND 500 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
ELMWOOD PARK...SLADES CORNERS...NEW MUNSTER...DELAVAN...SALEM...
BRISTOL...JOHNSTOWN CENTER...BASSETT...FONTANA AND ALLENS GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4266 8780 4262 8781 4250 8780 4249 8781
4249 8875 4279 8896 4272 8855 4269 8822
4280 8785 4270 8777
TIME...MOT...LOC 2118Z 331DEG 19KT 4270 8791 4261 8816
4264 8848 4267 8872 4277 8889
HAIL...1.00IN
WIND...60MPH
$$
MEB2 follow-up statements
555
WWUS53 KMKX 302132
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
432 PM CDT FRI AUG 30 2013
WIC059-101-105-127-302200-
/O.CON.KMKX.SV.W.0067.000000T0000Z-130830T2200Z/
RACINE WI-WALWORTH WI-ROCK WI-KENOSHA WI-
432 PM CDT FRI AUG 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...EAST
CENTRAL ROCK...SOUTHERN WALWORTH AND SOUTHERN RACINE COUNTIES UNTIL
500 PM CDT...
AT 431 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DOWNTOWN KENOSHA TO LAKE CATHERINE TO PELL LAKE TO 8
MILES SOUTHEAST OF MILTON...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHARON AROUND 445 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4266 8780 4262 8781 4250 8780 4249 8781
4249 8875 4279 8896 4272 8855 4269 8822
4280 8785 4270 8777
TIME...MOT...LOC 2131Z 334DEG 46KT 4258 8784 4247 8811
4248 8836 4265 8881
HAIL...1.50IN
WIND...60MPH
$$
KAPELA296
WWUS53 KMKX 302150
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT FRI AUG 30 2013
WIC059-101-105-127-302200-
/O.CON.KMKX.SV.W.0067.000000T0000Z-130830T2200Z/
RACINE WI-WALWORTH WI-ROCK WI-KENOSHA WI-
450 PM CDT FRI AUG 30 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KENOSHA...EAST
CENTRAL ROCK...SOUTHERN WALWORTH AND SOUTHWESTERN RACINE COUNTIES
UNTIL 500 PM CDT...
AT 450 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WINTHROP HARBOR TO GRANDWOOD PARK TO SUNNYSIDE TO
DARIEN...AND MOVING SOUTHEAST AT 55 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
ROCK...KENOSHA...SOUTHERN WALWORTH AND SOUTHWESTERN RACINE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4266 8780 4262 8781 4250 8780 4249 8781
4249 8875 4274 8892 4272 8855 4269 8822
4269 8821
TIME...MOT...LOC 2150Z 334DEG 46KT 4241 8772 4235 8798
4235 8824 4251 8869
HAIL...1.50IN
WIND...60MPH
$$
KAPELAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 30, 3:54 PM CDT, 24 minutes earlier.
Area forecast discussion, Aug 30, 3:54 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 PM CDT FRI AUG 30 2013 .VERY SHORT TERM...TONIGHT AND SATURDAY. TONIGHT - CONFIDENCE...MEDIUM PLENTY OF CAPE POOLING AHEAD OF SOUTHWARD MOVING FRONTAL BOUNDARY. STORMS ARE ORGAN ZING AS BEST AS THEY CAN GIVEN THE LACK OF DECENT 0-6KM SHEAR AND SUSPECT MID LEVEL LAPSE RATES. HOWEVER PLENTY OF CAPE IN THE LOW LEVELS WITH GOOD LOW LEVEL LAPSE RATES WITH SURFACE/925 CONVERGENCE ALLOWING FOR SOME STRONGER WINDS AND HAIL. WATER VAPOR/RUC COMBO DOES SHOW A WEAK UPSTREAM WAVE RIDING IN FROM SRN MN AND NRN IA. HRRR SHOWING STORMS CLEARING THE FAR SOUTH AROUND 00Z OR SO. HOWEVER 4KM WRF-SPC AND 12Z ECMWF LINGER PRECIP ACROSS PORTIONS OF SC WI DEEPER INTO THE EVENING. BASED ON FRONTAL PROGRESSION WILL BANK ON A QUICKER EXIT OF PRECIP BASED ON OTHER MODELS. SO FRONTAL BOUNDARY EXITS TO THE SOUTH THIS EVENING TAKING ANY LINGERING STORMS WITH IT. WILL RETAIN HEAT ADVISORY FOR SOUTHERN TIER ONLY AS I-94 CORRIDOR AFFECTED BY OUTFLOW AND STORMS. SURFACE/925 COOL AIR ADVECTION THEN TAKES HOLD. NOT SO MUCH UP TO 850 MILLIBARS...BUT FROM 925 AND ON DOWN PRETTY STRONG SIGNAL AND THIS IS PLAUSIBLE GIVEN CONDITIONS UPSTREAM IN NORTHERN WISCONSIN. EXPECTING COOLER AND DRIER DEW POINTS TO ADVECT INTO THE AREA WITH THE EVOLVING POST-FRONTAL NORTH WINDS. LOW LEVEL WIND FLOW/DEGREE OF MIXING SUGGESTS THE EVOLUTION OF DENSE FOG NOT LIKELY. LOOKS MORE LIKE STRATUS POTENTIAL. SATURDAY - CONFIDENCE...MEDIUM HIGH PRESSURE SETTLES IN. MORNING FOG/LOW STRATUS POTENTIAL WILL GRADUALLY BURN OFF. NOT A BIG DROP OFF IN 850 TEMPS. NEVERTHELESS CU RULE SUPPORTIVE OF SCT COVERAGE AFTER MORNING STRATUS. 925 TEMPS PROGGD TO 20-23C. COMFORTABLY COOLER AND LESS HUMID. SO LOW TO MID 80S WITH MID/UPPER 70S IN THE FAR EAST WITH THE SUSTAINED ONSHORE FLOW. .SHORT TERM...SATURDAY NIGHT THROUGH MONDAY. SATURDAY NIGHT AND SUNDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. NEXT BEST CHANCE OF PRECIPITATION COMES WITH SHORT WAVE TROUGH AND COLD FRONT. STILL SOME DIFFERENCES IN CONFIGURATION OF SHORT WAVE THAT IMPACTS TIMING OF SURFACE TROUGH/COLD FRONT THROUGH REGION. WILL GO WITH BLENDED SOLUTION THAT BRINGS A CHANCE TO THE NW CWA BETWEEN 06Z AND 12Z SUNDAY...THEN HIGH CHANCE POPS ACROSS THE ENTIRE FORECAST AREA DURING THE DAY SUNDAY. SHOULD SEE LOW TO MID 80S HIGHS PRIOR TO ONSET OF PCPN. SUNDAY NIGHT AND MONDAY...FORECAST CONFIDENCE HIGH. PRECIPITATION CHANCES LINGER INTO SUNDAY EVENING IN THE EAST WITH HIGH PRESSURE BUILDING IN BEHIND. LABOR DAY MORE FALL-LIKE WITH LOW TO MID 70 HIGHS. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM TO HIGH. DRY WEATHER AS HIGH PRESSURE DOMINATES THE WESTERN GREAT LAKES REGION UNDER NORTHWEST FLOW REGIME. MODELS TRY TO BRUSH SW/SOUTHERN CWA WITH LIGHT QPF WITH A WEAK WAVE/WARM AIR ADVECTION BUT FOR NOW WILL LEAVE DRY. BELOW NORMAL TEMPERATURES WILL WARM BACK TOWARD NORMAL LEVELS...OR SLIGHTLY ABOVE...WEDNESDAY THROUGH THE REST OF THE EXTENDED. && .AVIATION/00Z TAFS/... THUNDERSTORM POTENTIAL THROUGH 00Z WITH FRONTAL BOUNDARY DROPPING IN FROM THE NORTH. WINDS WILL SHIFT TO THE NORTH IN THE WAKE OF THE FRONT WITH THE EVENING FROPA. WILL MONITOR STRATUS TRENDS IN THE COOL ADVECTION REGIME. EXPECT MVFR CEILINGS AND POTENTIAL FOR IFR LATER TONIGHT INTO EARLY SATURDAY. THINKING ENOUGH MIXING WILL INHIBIT DENSE FOG FORMATION. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR WIZ067>072. LM...NONE. && TONIGHT/SATURDAY AND AVIATION/MARINE...COLLAR SATURDAY NIGHT THROUGH FRIDAY...REM
Hazardous weather outlook, Aug 30, 3:59 PM CDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT FRI AUG 30 2013 WIZ046-047-051-052-056>060-062>072-312100- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 359 PM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR LOCATIONS ROUGHLY ALONG AND NEAR A LONE ROCK TO WATERTOWN TO MEQUON LINE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS. A HEAT ADVISORY IS IN EFFECT THROUGH THE LATE AFTERNOON FOR LOCATIONS ALONG AND SOUTH OF A LAFAYETTE COUNTY TO RACINE COUNTY LINE. HEAT INDICES WILL HOLD AROUND 100 TO 104 THROUGH 6 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND COLD FRONT MOVES THROUGH WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED FOR LATE THIS AFTERNOON. LMZ643>646-312100- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT FRI AUG 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM CDT FOR LOCATIONS FROM MILWAUKEE SOUTH TO WINTHROP HARBOR OUT TO MID- LAKE. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN ON SUNDAY...AS A SECOND COLD FRONT MOVES THROUGH WISCONSIN. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Aug 30, 3:44 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
344 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL DELAFIELD 43.07N 88.39W
08/30/2013 M1.00 INCH WAUKESHA WI PUBLIC
VIA TWITTER
0321 PM TSTM WND GST 1 S MUKWONAGO 42.85N 88.33W
08/30/2013 E50.00 MPH WAUKESHA WI TRAINED SPOTTER
0322 PM TSTM WND GST NW WAUKESHA 43.01N 88.24W
08/30/2013 M67.00 MPH WAUKESHA WI AMATEUR RADIO
0334 PM HAIL 1 SW WAUKESHA AIRPORT 43.03N 88.25W
08/30/2013 E0.88 INCH WAUKESHA WI TRAINED SPOTTER
0335 PM HAIL ROME 42.98N 88.63W
08/30/2013 M0.50 INCH JEFFERSON WI TRAINED SPOTTER
0336 PM HAIL 3 NE EAGLE 42.91N 88.43W
08/30/2013 M0.25 INCH WAUKESHA WI NWS EMPLOYEE
HEAVY RAIN. REDUCED VIS DOWN TO MILE AND A QUARTER.
&&
ETLocal storm report, Aug 30, 3:54 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST 2 S MUKWONAGO 42.84N 88.33W
08/30/2013 E65 MPH WALWORTH WI AMATEUR RADIO
&&
RKAPELALocal storm report, Aug 30, 4:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
401 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM NON-TSTM WND DMG 2 E OCONOMOWOC 43.11N 88.46W
08/30/2013 WAUKESHA WI NWS EMPLOYEE
TREE DOWN ON GOLF COURSE.
&&
ETLocal storm report, Aug 30, 4:02 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 2 E OCONOMOWOC 43.11N 88.46W
08/30/2013 WAUKESHA WI NWS EMPLOYEE
TREE DOWN ON GOLF COURSE.
&&
ETLocal storm report, Aug 30, 4:10 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 2 NE HARTLAND 43.12N 88.32W
08/30/2013 M1.00 INCH WAUKESHA WI BROADCAST MEDIA
&&
ETLocal storm report, Aug 30, 4:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
411 PM CDT FRI AUG 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG EAST TROY 42.79N 88.40W
08/30/2013 WALWORTH WI LAW ENFORCEMENT
MULTIPLE TREES DOWN.
&&
ETThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 3:23 AM CDT | Heat Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 15 hr |
| Aug 30, 2:04 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Ozaukee, Washington, Waukesha | 41 min |
| Aug 30, 2:29 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Milwaukee, Ozaukee, Washington, Waukesha | 46 min |
| Aug 30, 2:34 PM CDT | Special Marine Warning | MKX | 116 min | |
| Aug 30, 3:02 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Racine, Washington, Waukesha | 43 min |
| Aug 30, 3:40 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Rock, Walworth and 1 more | 50 min |
| Aug 30, 4:51 PM CDT | Severe Thunderstorm Warning | MKX | Walworth | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.